Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 70656, 19 pages
http://dx.doi.org/10.1155/DDNS/2006/70656

Dynamics of a nonautonomous semiratio-dependent predator-prey system with nonmonotonic functional responses

1Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China
2School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu 730000, China

Received 14 February 2006; Accepted 25 April 2006

Copyright © 2006 Hai-Feng Huo and Wan-Tong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai-Feng Huo and Wan-Tong Li, “Dynamics of a nonautonomous semiratio-dependent predator-prey system with nonmonotonic functional responses,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 70656, 19 pages, 2006. https://doi.org/10.1155/DDNS/2006/70656.